# SDR HEEA0010570

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Condition: Inoperative
- Location: Oil Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INOPERATIVE; WILL NOT OPEN.
